MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR
Model Number ARTHREX ANGEL PRP KIT (US TRAY)
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/27/2024, it was reported by a sales representative via sems-06722915 that an abs-10061t angel disc plastic is too thick and unable to load in angel machine.This occurred during use in a case with no patient effect.It did not harm the patient as they had another angel kit and were able to put the blood in the one that worked.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged abs-10061t batch 4233152025 was received for evaluation.Visual inspection noted no issues with the exterior of the device.Functional testing was conducted with an angel.After removing the air from the variable volume separation chamber, the device was successfully placed in the centrifuge without any issues.According to dfu-0260-r0, "loading the variable-volume separate chamber should always be the first step in the setup process.Loading the variable-volume separation chamber and pressing down on the separation chamber plate will remove the excess air volume from the chamber.If the excess air is not removed, the separation chamber plate will not load properly.".

Brand Name
ARTHREX ANGEL PRP KIT (US TRAY)
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21020183
Report Number1220246-2024-09061
Device Sequence Number3969238
Product Code ORG
UDI-Device Identifier00888867279919
UDI-Public(01)00888867279919(11)230901(17)260831(10)4233152025
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberARTHREX ANGEL PRP KIT (US TRAY)
Device Catalogue NumberABS-10061T
Device Lot Number4233152025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown